MAUDE Adverse Event Report: ALPHATEC SPINE, INC INVICTUS¿ SPINAL FIXATION SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ALPHATEC SPINE, INC INVICTUS¿ SPINAL FIXATION SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 17137
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The set screw inserter broke during surgery.This resulted in a 30-minute delay.No patient injury reported.
 
Additional Manufacturer Narrative
The device has not returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.

Brand Name
INVICTUS¿ SPINAL FIXATION SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key12964859
Report Number2027467-2021-00078
Device Sequence Number4389469
Product Code LXH
UDI-Device Identifier00190376195964
UDI-Public00190376195964
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number17137
Device Catalogue Number17137
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown